Works matching DE "STOCHASTIC approximation"
Results: 1025
Total-current population-dependent branching processes: analysis via stochastic approximation.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2025, v. 97, n. 1, p. 21, doi. 10.1080/17442508.2024.2403665
- By:
- Publication type:
- Article
A closed-measure approach to stochastic approximation.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 6, p. 1735, doi. 10.1080/17442508.2024.2353278
- By:
- Publication type:
- Article
Finite dimensional approximation to fractional stochastic integro-differential equations with non-instantaneous impulses.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 5, p. 1582, doi. 10.1080/17442508.2024.2334050
- By:
- Publication type:
- Article
Erratum for 'Closed-form approximations with respect to the mixing solution for option pricing under stochastic volatility'.
- Published in:
- 2024
- By:
- Publication type:
- Correction Notice
Well-posedness for anticipated backward stochastic Schrödinger equations.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 4, p. 1307, doi. 10.1080/17442508.2023.2279316
- By:
- Publication type:
- Article
Two-stage appointment scheduling considering patient foldback under a stochastic approximation approach.
- Published in:
- Journal of the Operational Research Society, 2024, v. 75, n. 12, p. 2375, doi. 10.1080/01605682.2024.2317227
- By:
- Publication type:
- Article
Correction to "Wasserstein distance estimates for the distributions of numerical approximations to ergodic stochastic differential equations".
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- Publication type:
- Article
Zeroth-order Stochastic Approximation Algorithms for DR-submodular Optimization.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
PROMISE: Preconditioned Stochastic Optimization Methods by Incorporating Scalable Curvature Estimates.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Compressed and distributed least-squares regression: convergence rates with applications to federated learning.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Black Box Variational Inference with a Deterministic Objective: Faster, More Accurate, and Even More Black Box.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Sample Complexity of Variance-Reduced Distributionally Robust Q-Learning.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
A Comparison of Continuous-Time Approximations to Stochastic Gradient Descent.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
An Analysis of Quantile Temporal-Difference Learning.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Stochastic Approximation with Decision-Dependent Distributions: Asymptotic Normality and Optimality.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Polygonal Unadjusted Langevin Algorithms: Creating stable and efficient adaptive algorithms for neural networks.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
A Variational Approach to Bayesian Phylogenetic Inference.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
Large-sample properties of multiple imputation estimators for parameters of logistic regression with covariates missing at random separately or simultaneously: Large-sample properties of multiple imputation estimators: P. L. Tran et al.
- Published in:
- Annals of the Institute of Statistical Mathematics, 2025, v. 77, n. 2, p. 251, doi. 10.1007/s10463-024-00914-9
- By:
- Publication type:
- Article
Efficient Multi-Start Strategies for Local Search Algorithms.
- Published in:
- Journal of Artificial Intelligence Research, 2011, v. 41, p. 407
- By:
- Publication type:
- Article
THE ESTIMATION OF THE COST OF ADJUSTMENT TO EXTERNAL DISEQUILIBRIA.
- Published in:
- Review of Economics & Statistics, 1974, v. 56, n. 4, p. 450, doi. 10.2307/1924460
- By:
- Publication type:
- Article
Block coordinate type methods for optimization and learning.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 3, p. 777, doi. 10.1142/S021953052250018X
- By:
- Publication type:
- Article
ANALYTIC REGULARITY AND POLYNOMIAL APPROXIMATION OF PARAMETRIC AND STOCHASTIC ELLIPTIC PDE'S.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 11, doi. 10.1142/S0219530511001728
- By:
- Publication type:
- Article
Nonlinear Unbalanced Urn Models via Stochastic Approximation.
- Published in:
- Methodology & Computing in Applied Probability, 2022, v. 24, n. 1, p. 413, doi. 10.1007/s11009-021-09858-6
- By:
- Publication type:
- Article
Strong Convergence of the Euler-Maruyama Method for Nonlinear Stochastic Convolution Itô-Volterra Integral Equations with Constant Delay.
- Published in:
- Methodology & Computing in Applied Probability, 2020, v. 22, n. 1, p. 223, doi. 10.1007/s11009-019-09702-y
- By:
- Publication type:
- Article
Block Trading: Building up a Stock Position Under a Regime Switching Model.
- Published in:
- Methodology & Computing in Applied Probability, 2019, v. 21, n. 3, p. 805, doi. 10.1007/s11009-019-09698-5
- By:
- Publication type:
- Article
Adaptive Monte Carlo Variance Reduction for Lévy Processes with Two-Time-Scale Stochastic Approximation.
- Published in:
- Methodology & Computing in Applied Probability, 2008, v. 10, n. 2, p. 199, doi. 10.1007/s11009-007-9043-5
- By:
- Publication type:
- Article
Numerical Methods for the Pricing of Swing Options: A Stochastic Control Approach.
- Published in:
- Methodology & Computing in Applied Probability, 2006, v. 8, n. 4, p. 517, doi. 10.1007/s11009-006-0427-8
- By:
- Publication type:
- Article
An Adaptive Version for the Metropolis Adjusted Langevin Algorithm with a Truncated Drift.
- Published in:
- Methodology & Computing in Applied Probability, 2006, v. 8, n. 2, p. 235, doi. 10.1007/s11009-006-8550-0
- By:
- Publication type:
- Article
Stochastic Order and MLE of the Mean of the Exponential Distribution.
- Published in:
- Methodology & Computing in Applied Probability, 2002, v. 4, n. 1, p. 83, doi. 10.1023/A:1015709631421
- By:
- Publication type:
- Article
On Deregulating Food Prices.
- Published in:
- Computational Economics, 2009, v. 34, n. 3, p. 309, doi. 10.1007/s10614-009-9175-5
- By:
- Publication type:
- Article
Solving SDGE Models: A New Algorithm for the Sylvester Equation.
- Published in:
- Computational Economics, 2005, v. 25, n. 1/2, p. 167, doi. 10.1007/s10614-005-6280-y
- By:
- Publication type:
- Article
Stochastic Gauss equations.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2016, v. 124, n. 2, p. 109, doi. 10.1007/s10569-015-9652-1
- By:
- Publication type:
- Article
Convergent finite element based discretization of a stochastic two‐phase flow model.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 1, p. 1, doi. 10.1002/zamm.202000308
- By:
- Publication type:
- Article
MSAEM Estimation for Confirmatory Multidimensional Four‐Parameter Normal Ogive Models.
- Published in:
- Journal of Educational Measurement, 2024, v. 61, n. 1, p. 99, doi. 10.1111/jedm.12378
- By:
- Publication type:
- Article
Stochastic Approximations to the Pitman-Yor Process.
- Published in:
- Bayesian Analysis, 2019, v. 14, n. 4, p. 1201, doi. 10.1214/18-BA1127
- By:
- Publication type:
- Article
Reliability of power stations: Stochastic versus derated power approach.
- Published in:
- International Journal of Energy Research, 2004, v. 28, n. 2, p. 117, doi. 10.1002/er.954
- By:
- Publication type:
- Article
A Sample Average Approximation Approach for Stochastic Optimization of Flight Test Planning with Sorties Uncertainty.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 19, p. 3024, doi. 10.3390/math12193024
- By:
- Publication type:
- Article
Approximations in Mean Square Analysis of Stochastically Forced Equilibria for Nonlinear Dynamical Systems.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 14, p. 2199, doi. 10.3390/math12142199
- By:
- Publication type:
- Article
Numerical Approximation for a Stochastic Fractional Differential Equation Driven by Integrated Multiplicative Noise.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 3, p. 365, doi. 10.3390/math12030365
- By:
- Publication type:
- Article
Applications of Special Functions to Approximate Stochastic Bi-Homomorphisms and Stochastic Bi-Derivations in FB-Algebras and FC-⋄-Algebras of the Matrix Type.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 6, p. 1329, doi. 10.3390/math11061329
- By:
- Publication type:
- Article
Approximate Diagonal Integral Representations and Eigenmeasures for Lipschitz Operators on Banach Spaces.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 2, p. 220, doi. 10.3390/math10020220
- By:
- Publication type:
- Article
novel learning algorithm to estimate the optimum fuselage drag coefficient.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2017, v. 21, n. 1, p. 63, doi. 10.16984/saufenbilder.59146
- By:
- Publication type:
- Article
ІГРОВА МОДЕЛЬ ОНТОЛОГІЧНОЇ ПІДТРИМКИ ПРОЕКТІВ.
- Published in:
- Radio Electronics, Computer Science, Control, 2021, n. 1, p. 172, doi. 10.15588/1607-3274-2021-1-17
- By:
- Publication type:
- Article
Extremity of b-bistochastic Quadratic Stochastic Operators on 2D Simplex.
- Published in:
- Malaysian Journal of Mathematical Sciences, 2017, v. 11, n. 2, p. 119
- By:
- Publication type:
- Article
R-Majorizing Quadratic Stochastic Operators: Examples on 2D Simplex.
- Published in:
- Malaysian Journal of Mathematical Sciences, 2016, v. 10, p. 37
- By:
- Publication type:
- Article
Asymptotic convergence of stationary points of stochastic multiobjective programs with parametric variational inequality constraint via SAA approach.
- Published in:
- Journal of Industrial & Management Optimization, 2019, v. 15, n. 4, p. 1653, doi. 10.3934/jimo.2018116
- By:
- Publication type:
- Article
Spatial variability and uncertainty associated with soil moisture content using INLA-SPDE combined with PyMC3 probability programming.
- Published in:
- Scientific Reports, 2024, v. 14, n. 1, p. 1, doi. 10.1038/s41598-024-74624-w
- By:
- Publication type:
- Article
Diffusion of binary opinions in a growing population with heterogeneous behaviour and external influence.
- Published in:
- Networks & Heterogeneous Media, 2023, v. 18, n. 3, p. 1, doi. 10.3934/nhm.2023056
- By:
- Publication type:
- Article
Martingale solutions of stochastic nonlocal cross-diffusion systems.
- Published in:
- Networks & Heterogeneous Media, 2022, v. 17, n. 5, p. 719, doi. 10.3934/nhm.2022024
- By:
- Publication type:
- Article
Martingale solutions of stochastic nonlocal cross-diffusion systems.
- Published in:
- Networks & Heterogeneous Media, 2022, v. 17, n. 5, p. 719, doi. 10.3934/nhm.2022024
- By:
- Publication type:
- Article